MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon Aspheric UV Absorbing IOL with AutonoME Delivery System; Intraocular Lens

Alcon Laboratories Ireland Ltd. Clareon Aspheric UV Absorbing IOL with AutonoME Delivery System; Intraocular Lens
Model Number CCA0T0
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2026
Type of Reportable Event Malfunction

Brand Name
Clareon Aspheric UV Absorbing IOL with AutonoME Delivery System
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50080201
Report Number9612169-2026-01726
Device Sequence Number10320298
Product Code HQL
UDI-Device Identifier00380652397285
UDI-Public(01)00380652397285(17)300202(11)260204(10)26186854
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCA0T0
Device Lot Number26186854
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/30/2026
Date Device Manufactured02/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown